Search the Community
Showing results for tags 'excessive sweating'.
Found 1 result
I've recently started taking Latuda again, which is one of the few meds that has helped me to feel better in the past. Unfortunately, it makes my entire body sweat like crazy. Last summer I was dripping with sweat, showering a couple of times a day and changing clothes multiple times. Trying to blow dry my hair after I've gotten out of the shower is a joke, and on the rare occasions I try to apply makeup I blast a fan on my face to try to keep it from dripping right off without much success. I've taken Clonidine and Oxybutynin in the past, both of which can treat excessive sweating, without any luck. I'm also currently on a low dose of Propranolol. The sweating is definitely a result of the Latuda and not a hormonal problem. I have an appointment to see a rheumatologist in a couple of weeks about this, but wondered if anyone here on CB had had success treating excessive sweating. I've found it helps for me to go into these types of appointments with as much information as I can gather. Thanks in advance for your help.